This is a patient-to-patient forum for questions and support regarding Chlamydia issues such as: Causes, Chlamydia in Women, Exams and Tests, Medications, Prevention, Research, Risks, Support, Surgery, Symptoms, Treatments, What to ask your doctor.
Hi, I tested positive for Chlamydia and have been on a 10 day Doxycycline treatment, taking two tablets a day. Almost as soon as I started taking the medication my symptoms went away. However at day 9 and 10 of treatment that same warm, uncomfortable feeling came back to my groin area, and a slight itch, which is what I was feeling before I got tested, except its not nearly as bad as it was then. Its now day 11. I'm going to retest in a week.
My question is, does this sound normal at all? Or does this mean treatment failed, and I shouldn't even wait to retest, but just get another prescription and start treatment again?
Also, I had no sexual contact where I could have reinfected myself. And except for the first day of Doxycycline, where I had dairy, I followed the medication instructions exactly.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.